Alert archive / California / Small Craft Advisories in 2019

Small Craft Advisory 112, NWS Eureka, CA

December 1, 2019

NWS Eureka, CA issued this small craft advisory at Dec 1, 2019, 2:41 AM PST. It took effect at Dec 1, 2019, 3:00 AM PST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Dec 1, 2019, 2:41 AM PST (10:41 UTC)
In effect from
Dec 1, 2019, 3:00 AM PST
Expired
Dec 2, 2019, 9:00 PM PST
In force
42 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

002 
WHUS76 KEKA 011041
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
241 AM PST Sun Dec 1 2019

PZZ475-011845-
/O.CON.KEKA.GL.W.0040.000000T0000Z-191201T1100Z/
/O.NEW.KEKA.SE.W.0027.191201T1100Z-191201T2300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
241 AM PST Sun Dec 1 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST EARLY THIS
MORNING...
...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

The National Weather Service in Eureka has issued a Hazardous
Seas Warning, which is in effect until 3 PM PST this afternoon. 

* WINDS...S to SE 15 to 25 kt, possible gusts up to 30 kt.

* WAVES...SE 9 to 13 ft around 9 seconds. NW swell 7 to 11 ft 
  around 15 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Hazardous Seas Warning means hazardous sea conditions are
imminent or occurring. Recreational boaters should remain in
port, or take shelter until waves subside.  Commercial vessels
should prepare for rough seas and consider remaining in port or
taking shelter in port until hazardous seas subside.

&&

$$

PZZ470-011845-
/O.EXT.KEKA.GL.W.0040.000000T0000Z-191201T2300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
241 AM PST Sun Dec 1 2019

...GALE WARNING NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

* WINDS...S to SE 25 to 30 kt, gusts up to 40 kt.

* WAVES...SE 9 to 14 ft around 9 seconds. NW swell 7 to 11 ft
  around 15 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

$$

PZZ450-011845-
/O.CON.KEKA.GL.W.0040.000000T0000Z-191201T1100Z/
/O.NEW.KEKA.SC.Y.0112.191201T1100Z-191202T0500Z/
Pt St George to Cape Mendocino out 10 nm-
241 AM PST Sun Dec 1 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect until 9 PM PST this evening. 

* WINDS...S to SE 15 to 25 kt, gusts to around 30 kt. Strongest
  winds around Point Saint George and Cape Mendocino.

* WAVES...SE 6 to 11 ft around 8 seconds. NW swell 6 to 10 ft 
  around 15 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ455-011845-
/O.CON.KEKA.GL.W.0040.000000T0000Z-191201T1100Z/
/O.NEW.KEKA.SC.Y.0112.191201T1100Z-191202T0500Z/
Cape Mendocino to Pt Arena out 10 nm-
241 AM PST Sun Dec 1 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect until 9 PM PST this evening. 

* WINDS...S to SE 15 to 25 kt, gusts up to 30 kt. Strongest winds
  around Cape Mendocino.

* WAVES...SE 8 to 12 ft around 10 seconds. NW swell 8 to 10 ft 
  around 15 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
7 follow-up statements
565 
WHUS76 KEKA 011720
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
920 AM PST Sun Dec 1 2019

PZZ475-020130-
/O.CAN.KEKA.SE.W.0027.000000T0000Z-191201T2300Z/
/O.EXB.KEKA.SC.Y.0112.000000T0000Z-191203T0800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
920 AM PST Sun Dec 1 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT MONDAY NIGHT...
...HAZARDOUS SEAS WARNING IS CANCELLED...

* WINDS...SE 15 to 25 kt. Gusts to 30 kt near Cape Mendocino. 

* WAVES...SE 9 to 12 ft at 10 seconds. NW swell building to 8 to
  10 ft at 15 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ470-012300-
/O.CON.KEKA.GL.W.0040.000000T0000Z-191201T2300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
920 AM PST Sun Dec 1 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON...

* WINDS...S to SE 20 to 30 kt with gusts to 40 kt today.

* WAVES...SE 10 to 14 ft at 10 seconds today, subsiding to 6 to 8
  ft late tonight. NW swell building to 8 to 10 ft at 15 seconds.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

$$

PZZ450-020130-
/O.CON.KEKA.SC.Y.0112.000000T0000Z-191202T0500Z/
Pt St George to Cape Mendocino out 10 nm-
920 AM PST Sun Dec 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS 
EVENING...

* WINDS...SE 15 to 25 kt through this evening. Gusts to 30 kt 
  near Point Saint George and Cape Mendocino. 

* WAVES...S 6 to 10 ft at 8 seconds. NW swell building to 7 to 9 
  ft at 15 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ455-020130-
/O.CON.KEKA.SC.Y.0112.000000T0000Z-191202T0500Z/
Cape Mendocino to Pt Arena out 10 nm-
920 AM PST Sun Dec 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS 
EVENING...

* WINDS...SE 10 to 20 kt. Gusts to 30 kt near Cape Mendocino. 

* WAVES...S 8 to 11 ft at 10 seconds. NW swell building to 8 to 
  10 ft at 15 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
057 
WHUS76 KEKA 012252
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
252 PM PST Sun Dec 1 2019

PZZ470-020700-
/O.EXP.KEKA.GL.W.0040.000000T0000Z-191201T2300Z/
/O.EXB.KEKA.SC.Y.0112.191201T2300Z-191202T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
252 PM PST Sun Dec 1 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM MONDAY...

* WINDS...SE 15 to 25 kt. Gusts to 30 kt near Cape Mendocino.

* WAVES...SE 9 to 12 ft at 9 seconds. W to NW swell 7 to 9 ft at 
  14 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ450-020000-
/O.CAN.KEKA.SC.Y.0112.000000T0000Z-191202T0500Z/
Pt St George to Cape Mendocino out 10 nm-
252 PM PST Sun Dec 1 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

PZZ455-020500-
/O.CON.KEKA.SC.Y.0112.000000T0000Z-191202T0500Z/
Cape Mendocino to Pt Arena out 10 nm-
252 PM PST Sun Dec 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS 
EVENING...

* WINDS...SE 10 to 20 kt. Gusts to 30 kt near Cape Mendocino.

* WAVES...S 6 to 8 ft at 10 seconds. W to NW swell 8 to 10 ft at 
  14 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ475-020700-
/O.CON.KEKA.SC.Y.0112.000000T0000Z-191203T0800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
252 PM PST Sun Dec 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MONDAY 
NIGHT...

* WINDS...SE 15 to 20 kt. Gusts to 30 kt near Cape Mendocino.

* WAVES...SE 7 to 9 ft at 9 seconds. NW swell 8 to 10 ft at 14 
  seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
588 
WHUS76 KEKA 020441
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
841 PM PST Sun Dec 1 2019

PZZ455-020545-
/O.EXP.KEKA.SC.Y.0112.000000T0000Z-191202T0500Z/
Cape Mendocino to Pt Arena out 10 nm-
841 PM PST Sun Dec 1 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

$$

PZZ470-021100-
/O.CON.KEKA.SC.Y.0112.000000T0000Z-191202T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
841 PM PST Sun Dec 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY...

* WINDS...SE 15 to 25 kt. Gusts to 30 kt near Cape Mendocino.

* WAVES...SE 9 to 12 ft at 9 seconds. W to NW swell 7 to 9 ft at 
  14 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ475-021245-
/O.CON.KEKA.SC.Y.0112.000000T0000Z-191203T0800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
841 PM PST Sun Dec 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
MONDAY NIGHT...

* WINDS...SE 15 to 20 kt. Gusts to 30 kt near Cape Mendocino.

* WAVES...SE 7 to 9 ft at 9 seconds. NW swell 8 to 10 ft at 14 
  seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
337 
WHUS76 KEKA 021038
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
238 AM PST Mon Dec 2 2019

PZZ470-021145-
/O.EXP.KEKA.SC.Y.0112.000000T0000Z-191202T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
238 AM PST Mon Dec 2 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

$$

PZZ475-021845-
/O.EXT.KEKA.SC.Y.0112.000000T0000Z-191203T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
238 AM PST Mon Dec 2 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WINDS...SE 15 to 25 kt. Possible gusts up to 30 kt.

* WAVES...SE 6 to 8 ft around 7 seconds. NW swell 6 to 8 ft around  
  13 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
336 
WHUS76 KEKA 021700
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
900 AM PST Mon Dec 2 2019

PZZ475-030100-
/O.CON.KEKA.SC.Y.0112.000000T0000Z-191203T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
900 AM PST Mon Dec 2 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS 
EVENING...

* WINDS...SE 10 to 20 kt with gusts to 30 kt.

* WAVES...SE 6 to 8 ft at 7 seconds. W to NW swell 6 to 8 ft at 
  13 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
170 
WHUS76 KEKA 022247
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
247 PM PST Mon Dec 2 2019

PZZ475-030500-
/O.CON.KEKA.SC.Y.0112.000000T0000Z-191203T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
247 PM PST Mon Dec 2 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS 
EVENING...

* WINDS...SE 10 to 20 kt. Gusts to 30 kt in the evening.

* WAVES...SE 5 to 7 ft at 7 seconds. W to NW swell 5 to 6 ft at 
  12 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
699 
WHUS76 KEKA 030453
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
853 PM PST Mon Dec 2 2019

PZZ475-030600-
/O.EXP.KEKA.SC.Y.0112.000000T0000Z-191203T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
853 PM PST Mon Dec 2 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 30, 3:08 PM PST, 11 hours 33 minutes earlier.

Area forecast discussion, Nov 30, 3:08 PM PST, 11 hours 33 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
308 PM PST Sat Nov 30 2019

.SYNOPSIS...A storm system will yield periods of rain, heavy
mountain snow, and strong southeast winds this afternoon and
tonight. Additional rain is expected Sunday and Monday before
drier conditions develop by mid next week. Wet and unsettled
weather will likely return late next week.

&&

.DISCUSSION...A strong area of low pressure well off the coast
has started to impact the area this afternoon. A shortwave and
associated frontal boundary is moving around the low. The is
bringing southeast gusty winds, especially over the ridges. The
exposed ridges are seeing gusts around 60 mph as of 2pm with
gusts around 40 mph in the some are exposed areas at lower
elevations. Winds are expected to increase this afternoon
slightly, but the winds are only expected to peak around 50 to 60
mph this evening. These will continue to remain elevated
overnight. The winds appear to be now be peaking in the evening
and slowly coming down overnight. Extended the wind advisory
through 1am.

The snow forecast is more challenging. Fairly cold air is in place
in eastern Humboldt, Northeastern Mendocino and Trinity counties.
This may keep snow levels locally lower in some areas. Currently
precip is fairly light with occasional heavier showers. The precip
is expected to pick up this evening and overnight as a frontal
boundary moves through the area. This moves through the coast
shortly after midnight. The eastern valleys of Trinity county are
expected to see snow levels remain near 2,000 feet through much of
the night due to a combination of upslope flow and trapped cold
air. Confidence is low on the exact elevation of the snow level,
but it is expected to impact Highway 299 at Buckhorn Summits and
like Oregon Mountain as well. Confidence is lower on exactly how
much we will see in Weaverville with the temperatures a degree or
two above freezing. It looks like it will be around 2 to 5 inches,
but just above town much higher amounts are expected.

Sunday and Monday the upper level low and associated surface low
continue to sit offshore and spin. This will continue to bring
periods of light rain, but the airmass continues to warm up and it
will likely be more rain than snow as snow levels gradually rise
to over 5,000 feet on Monday. Significant rain and snow isn't
expected.

Tuesday the models show the upper level finally moving out of the
area and some high pressure building in briefly for Wednesday and
Thursday. There may be a few clouds that linger and a couple
showers over the inland hills will be possible. Friday and
Saturday models are showing another system moving into the area.
The current models are showing this to be a fairly warm system
and not much snow is expected at lower elevations. A period of
heavy rain is expected as the front moves through on Friday. MKK

&&

.AVIATION...VFR conditions are expected to prevail at all
terminals through the forecast period. Occasional MVFR conditions
are likely in moderate rain, mainly for KUKI. Gusty S-SE winds will
also continue at the terminals through at least this evening,
however low level wind shear will be a distinct possibility if winds
decouple overnight.

&&

.MARINE...Scatterometer pass from this morning showed a swath of
35-40kt SE winds across most of PZZ475 as well as the southern
portion of PZZ470. Closer to shore, buoys have been gusting to 30 kt
to 40kt while short period S-SE waves slowly build, primarily from
Cape Mendocino southward. Stronger winds are expected to spread
northward and ramp up this afternoon into early this evening as a
frontal occlusion moves into the waters. Storm Force wind gusts to
50 to 55 kt remain a distinct possibility considering the output
from the high resolution mesoscale models and the convection noted
with the approaching front. Due to the offshore wind component, seas
over the outer waters will be the most responsive to these GALE and
STORM force winds. A long-period west to northwest swell will begin
to spread into NW California waters tonight and persist through the
day on Sunday. The threat for sneaker waves will most likely be
mitigated by the large short period wave contribution. Seas are
expected to be chaotic and hazardous through tomorrow as southerly
winds ramp up in advance another spoke of energy that will pin-wheel
around the offshore low. A gale warning may be necessary for at
least the northern outer waters tomorrow. Conditions should
eventually settle down around Tuesday and Wednesday as the low
meanders southward offshore central California. Another storm system
will rapidly approach toward the latter portion of the week, with
gales and large steep southerly and westerly waves expected to build
up again Thu into Fri.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory until 10 PM PST this evening for CAZ101>113.

     Winter Storm Warning until 10 AM PST Sunday for CAZ105>108-111.

NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 1 PM PST this afternoon for PZZ450.

     Gale Warning from 1 PM this afternoon to 3 AM PST Sunday for
     PZZ450.

     Small Craft Advisory until 9 AM PST this morning for PZZ455-470-
     475.

     Gale Warning until 3 AM PST Sunday for PZZ470.

     Storm Warning until 9 PM PST this evening for PZZ455-475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Nov 30, 3:19 PM PST, 11 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
319 PM PST Sat Nov 30 2019

CAZ101>104-109-110-112-113-012330-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Mendocino Coast-
Northwestern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
319 PM PST Sat Nov 30 2019

...WIND ADVISORY IN EFFECT UNTIL 1 AM PST SUNDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Wind Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ105>108-111-012330-
Northern Humboldt Interior-Southern Humboldt Interior-
Northern Trinity-Southern Trinity-Northeastern Mendocino Interior-
319 PM PST Sat Nov 30 2019

...WINTER STORM WARNING IN EFFECT UNTIL 10 AM PST SUNDAY...
...WIND ADVISORY IN EFFECT UNTIL 1 AM PST SUNDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Wind Advisory is currently in effect.
A Winter Storm Warning is currently in effect.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A Winter Storm Warning is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

In the hours before

Local storm report, Nov 30, 9:48 PM PST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
948 PM PST SAT NOV 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     NON-TSTM WND DMG 10 W COMPTCHE           39.25N 123.78W
11/30/2019                   MENDOCINO          CA   DEPT OF HIGHWAYS

            TREE FELL ON ADJACENT POWERLINES, SNAPPING
            POWER POLE. POWER OUTAGES REPORTED ON SOCIAL
            MEDIA.

&&

AD
Local storm report, Nov 30, 9:50 PM PST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
950 PM PST SAT NOV 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     SNOW             1 SW TRINITY CENTER     40.99N 122.71W
11/30/2019  E3.5 INCH        TRINITY            CA   TRAINED SPOTTER

            SNOWFALL SO FAR. CURRENTLY SNOWING STEADILY.
            STATION ELEVATION: 2565 FT.

&&

AD
Local storm report, Dec 1, 2:07 AM PST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
207 AM PST SUN DEC 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     NON-TSTM WND GST 3 SE KNEELAND           40.72N 123.93W
11/30/2019  M73 MPH          HUMBOLDT           CA   MESONET

&&

JMG
Local storm report, Dec 1, 2:09 AM PST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
209 AM PST SUN DEC 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     NON-TSTM WND GST 11 WSW WEITCHPEC        41.13N 123.90W
11/30/2019  M70 MPH          HUMBOLDT           CA   MESONET

&&

JMG

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 2:41 AM PSTHazardous Seas WarningEKA7 hr
Dec 1, 6:27 AM PSTWinter Weather AdvisoryEKATrinity4 hr

Nearby

Small Craft Advisories in California, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.